# SDR ABXA050059

- Difficulty date: February 16, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- Aircraft time: 56,542 hours, 53,429 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 39248101
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 26 LEFT CRACKED AT STA 636 THROUGH KIDNEY PANEL.  REMOVED AND REPLACED LONGERON END FITTING 26 LEFT AT STA 636 IAW DC-9 SRM 51-30-2 AND 51-30-5.
